# SDR AALA202402187791

- Difficulty date: February 14, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,409 hours, 10,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410045091
- Condition: Expired
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  R1 DOOR EPAS RESERVOIR EXPIRED. REMOVED AND REPLACED R1 DOOR EPAS RESERVIOR AND PERFORMED BATTERY OPERATIONAL TEST GOOD IAWW B777-2 AMM 52-11-22.
